NAOC Open IR
宇宙学常数与高红移星系观测
徐璺1; 俞允强2
1996
Source Publication天文学报
ISSN0001-5245
Volume037Issue:003Pages:339
Abstract最近对喻勃常数的观测趋于一个大的值,引进宇宙学常数为主的宇宙学成了保持平坦宇宙并解决年龄矛盾的主要方法。本文讨论了(h,ΩA,ΩM)=(0.8,0.8,0.2)的宇宙模型的一些后果,并和高红移椭球星系的观测,以及星系计数的观测作了比较。
Language英语
Document Type期刊论文
Identifierhttp://ir.bao.ac.cn/handle/114a11/46662
Collection中国科学院国家天文台
Affiliation1.中国科学院国家天文台
2.北京大学
First Author AffilicationNational Astronomical Observatories, Chinese Academy of Sciences
Recommended Citation
GB/T 7714
徐璺,俞允强. 宇宙学常数与高红移星系观测[J]. 天文学报,1996,037(003):339.
APA 徐璺,&俞允强.(1996).宇宙学常数与高红移星系观测.天文学报,037(003),339.
MLA 徐璺,et al."宇宙学常数与高红移星系观测".天文学报 037.003(1996):339.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[徐璺]'s Articles
[俞允强]'s Articles
Baidu academic
Similar articles in Baidu academic
[徐璺]'s Articles
[俞允强]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[徐璺]'s Articles
[俞允强]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.